Skip to content
My WebMD Sign In, Sign Up
Another "could I be pregnant" post. :)
avatar
KP1985 posted:
I stopped taking BC about 4 weeks ago because I was experiencing pretty much every bad side effect there was... Anyway, everything seemed normal & better until last week when I had some weird cramping, and then started last night I am just nauseous all the time. It's another week before I expect my period, so if I was preggers, this would be way to early to be experiencing morning sickness, right?
Reply
 
avatar
tlkittycat1968 responded:
Yes, it would be too early to be experiencing any pregnancy symptoms. Your body may just be adjusting to being off birth control. Remember, you may be a bit irregular until your body re-learns how to regulate its own hormones in the absence of the artificial ones in birth control
Proud mommy to PJ (5)


Spotlight: Member Stories

Hi i am 29 and my husband is 43 and we are thinking about starting our own family, however we are new at this so my question to anyone is should we ha...More

Helpful Tips

pregnant with negative test results and then a miscarriage
hi girls u had the worst experience we have been trying to get pregnant for a while and then I missed my period I took 8 pregnancy tests ... More
Was this Helpful?
65 of 85 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.